# SDR SWAA2012120410213

- Difficulty date: November 28, 2012
- Submitted: December 4, 2012
- Operation: Air carrier
- Aircraft: N384SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 26590
- Aircraft time: 59,963 hours, 49,723 cycles
- Engine: Cfmint CFM563B1US
- System (JASC): 7530 · Compressor Bleed Control
- Part: Shaft
- Part number: 7064004
- Part serial: 14679
- Condition: Sheared
- Location: Nr 1 Engine
- Stage of operation: CL
- How discovered: O
- Nature of condition: R
- Precautionary procedure: K

## Discrepancy

IN CLIMB ABOVE FL340-FL370 THE NR 1 ENGINE WOULD NOT MAINTAIN CLIMB N1 OF 93.1% THE MAX IT MAINTAINED AT THOSE ALTITUDES WAS 91.8 WHICH DECREASED TO A MAX OF 91.4 AT FL370. N1 EGI WAS 796 VS N2 OF 699; N2'S WERE 96.6 AND 91.2 RESPECTIVELY.  AT CRUISE POWER THE READINGS WERE N1S 85.8 & 85.9, EGTS 698 AND 640, N2S 920 AND 88.2 FUEL FLOW 2500 AND 2400.  FUEL FLOW WAS NEVER MORE THAN 100 PPH ON NR 1 ENG VS NR 2.  T/S FOUND VBV DRIVE MOTOR SHAFT SHEARED.  REMOVED AND REPLACED BOTH FAN GEAR HYD MOTOR AND BLEED VALVE PER AMM.
